# SDR AALA202405204154

- Difficulty date: May 13, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737823
- Aircraft serial: 44449
- Aircraft time: 12,798 hours, 4,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036SD
- Condition: Cracked
- Location: Bs 538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR BOARD SUPPORT BREAK ASSEMBLY PANEL AT STA 538, RBL 1. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1.
